# SDR REXA2013060401062

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 21,089 hours, 18,359 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT AGGRESSIVELY STEERS LEFT UPON LANDING WITH NO WIND CONDITION AND SYMETRIC POWER SETTING AND MINIMUM REVERSE THRUST.  NEEDED 3/4 OPPOSITE RUDDER TO STAY CENTERED FOUND TILLER WILL NOT CENTER.  R & R STEERING HANDWHEEL CONTROL UNIT IAW AMM 32-51-01.  PERFORMED OPS CHECK, OPS CHECK GOOD.  OK FOR SERVICE.  RIG CHECK GOOD.
